Facebook Instagram Twitter RSS Feed Back to top

Estimates on the dimension of an exponential attractor for a delay differential equation

In: Mathematica Slovaca, vol. 64, no. 5
Sakineh Habibi

Details:

Year, pages: 2014, 1237 - 1248
Keywords:
global attractor, delay differential equation, fractal dimension, short trajectory method, exponential attractor
About article:
We study the long time behavior of delay differential equation, considered in a bounded domain in $\mathbb{R}d$. Using the short trajectory method to prove the existence of the exponential attractor. Also we have estimates on the fractal dimension of an exponential attractor.
How to cite:
ISO 690:
Habibi, S. 2014. Estimates on the dimension of an exponential attractor for a delay differential equation. In Mathematica Slovaca, vol. 64, no.5, pp. 1237-1248. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0272-0

APA:
Habibi, S. (2014). Estimates on the dimension of an exponential attractor for a delay differential equation. Mathematica Slovaca, 64(5), 1237-1248. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0272-0
About edition: